| Model Number |
223.57 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient sex and weight were not provided for reporting.Date of event is unknown.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported the patient was initially implanted with one (1) 3.5 mm locking compression plate and six (6) 3.5 mm cortex screws on an unknown date.Patient presented with a non-union and infection.On (b)(6) 2017, a revision surgery of the right tibial shaft was performed.During the revision surgery, all the seven (7) implants were removed.The revision surgery was completed successfully and no new additional devices were implanted.The patient was reported to be in stable condition.This report is for one (1) 3.5mm lc-dcp plate 7 holes/90mm.(b)(4).
Additional Manufacturer Narrative
Dhr review was completed.Manufacturing location: (b)(4).Manufacturing date: 27-dec-2000 part #: 223.57, lot#: 4205065 (non-sterile) ¿ 3.5mm lc-dcp plate 7 holes/90mm.Quantity 60.Inspection sheet ¿ in-process inspection and final inspection and for dimensional inspection meet acceptance criteria of inspection sheet.Components: part- 17003, lot: 4011932 reviewed and it meet specification.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.